Almost Periodic Solutions of Nonlinear Equations that are not Necessarily Almost Periodic in Bochner’s Sense
AbstractWe introduce a new class of almost periodic operators and establish conditions for the existence of almost periodic solutions of nonlinear equations that are not necessarily almost periodic in Bochner’s sense.
How to Cite
Slyusarchuk, V. Y. “Almost Periodic Solutions of Nonlinear Equations That Are Not Necessarily Almost Periodic in Bochner’s Sense”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 2, Feb. 2015, pp. 230-44, http://umj.imath.kiev.ua/index.php/umj/article/view/1976.